# SDR MALA040597

- Difficulty date: September 18, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 9,082 hours, 8,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9811822
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY CELL PACK P/N 61-2274-1.  UNIT PASSES CMM TESTS.  A/C RETURNED TO SERVICE 9/21/04.
